MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIGMA INS TRL STABL 8MM SZ4; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIGMA INS TRL STABL 8MM SZ4; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 96-1450
Medical Device Problem Codes Break (1069); Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instruments are broken due to wear and tear.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information was received indicating that "split trial, in one piece , at the back where it sits into a trial tibial tray." due to this, depuy synthes joint reconstruction considers the device on this report to be not reportable as there is no allegation of deficiency.Further updates will only be provided if additional information is received that changes the regulatory determination.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A.Please provide the lot no of the following products: *sp*2 femoral impactor (966180); *sp2 tibial radel impactor (258111000); *pfcsig postlip trial 8mm sz5 (961260); *pfcsigma ins trl stabl 8mm sz4 (961450); i¿ve checked alll of these components, there are no visible lot numbers which i can see.B.Which part of the instruments were broke? sp*2 femoral impactor (966180) , this is loose , and no longer able to be screwed back tight, (it¿s in two parts).*sp2 tibial radel impactor (258111000), this has split, but is still intact, npbut not able to be used again on a patient.*pfcsig postlip trial 8mm sz5 (961260) this is split, at the back of the trial, *pfcsigma ins trl stabl 8mm sz4 (961450) another split trial, in one piece , at the back where it sits into a trial tibial tray.C.Did they broke into 2 or more pieces? no items had broken into more than one piece.Please also provide us with an update with regards to the product return.· have you already returned the product for analysis? (if yes, please confirm the date shipped and the courier tracking number) · if the hospital has not or will not release the product until a future date please confirm this and what the future date is.· if the product is no longer available please advise.The hospital has discarded the items, they are no longer available to return to the analysis lab.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers, the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
PFCSIGMA INS TRL STABL 8MM SZ4
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14250243
Report Number1818910-2022-07861
Device Sequence Number19917973
Product Code HWT
UDI-Device Identifier10603295238652
UDI-Public10603295238652
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1450
Device Catalogue Number961450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer05/05/2022
05/05/2022
07/19/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date05/07/2022
05/25/2022
07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown